Learning fuzzy measures from data: simplifications and optimisation strategies

Beliakov, Gleb and Wu, Jian-Zhang 2019, Learning fuzzy measures from data: simplifications and optimisation strategies, Information sciences, vol. 494, pp. 100-113, doi: 10.1016/j.ins.2019.04.042.

Attached Files
Name Description MIMEType Size Downloads

Title Learning fuzzy measures from data: simplifications and optimisation strategies
Author(s) Beliakov, GlebORCID iD for Beliakov, Gleb orcid.org/0000-0002-9841-5292
Wu, Jian-Zhang
Journal name Information sciences
Volume number 494
Start page 100
End page 113
Total pages 14
Publisher Elsevier
Place of publication Amsterdam, The Netherlands
Publication date 2019-08
ISSN 0020-0255
Keyword(s) Fuzzy measure
Choquet integral
K-order fuzzy measures
Aggregation functions
Fitting to data
Linear programming
Language eng
DOI 10.1016/j.ins.2019.04.042
Field of Research 01 Mathematical Sciences
08 Information and Computing Sciences
09 Engineering
HERDC Research category C1 Refereed article in a scholarly journal
Copyright notice ©2019, Elsevier Inc.
Persistent URL http://hdl.handle.net/10536/DRO/DU:30121825

Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 3 times in TR Web of Science
Scopus Citation Count Cited 3 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 80 Abstract Views, 2 File Downloads  -  Detailed Statistics
Created: Mon, 20 May 2019, 13:29:14 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.